# SDR FDEA201002060408

- Difficulty date: February 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 651622111
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT T/E CRACKED, WS 400.  ROUTED OUT DAMAGED EDGE AT RT WING NR 5 SLAT T/E IAW SRM 51-10-1, COMPLIED WITH HFEC INSP IAW NDTM 51-00-00 WITH NO CRACK NOTED, AREA FOUND TO BE WITHIN LIMITS IAW DWG SR27-57-046 AND SRM 57-50-1.
